MathSciNet Relay Station
MathSciNet bibliographic data
MR2818909 34G20 (34C25 35A01 35R20)
Liu, J.; Liu, Z. On the existence of anti-periodic solutions for implicit differential equations. Acta Math. Hungar. 132 (2011), no. 3, 294–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement